I just started taking enalapril 5mg once daily. Note that there are increased tinglings in the face esp. Is is a side effect of enalapril?
Hello CW, & welcome to the site. This isn't really listed as a side effect, but doesn't mean it isn't either. I am giving you al link below to read about side effects of this med. I would suggest you check with either your pharmacist or your doctor about this effect you are having. You can also report it to the FDA at 1-800-332-1088. Best of luck to you...
Enalapril is an ACE inhibitor that is used for hypertension. Anything is possible with a lot of meds. Maybe the tingling occurs when you have a low pressure event, like when you stand from lying down. That's called orthostatic hypotension. That is common with that med. I wouldn't by worried unless it happens a lot or you fall. Then I would see the doc. I done think this warrants a special visit.
- Enalapril Information for Consumers
- Enalapril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enalapril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 1 answer
Posted 9 Oct 2013 • 1 answer
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers
Posted 4 Apr 2015 • 2 answers
Posted 26 Mar 2016 • 1 answer